# SDR AALA202503242397

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,015 hours, 17,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED DURING TAKEOFF FOR WE EXPERIENCED A DIRTY MUSTY SMELL FOR APPROXIMATELY 5 MINUTES. REMOVED AND REPLACED BOTH LEFT (AALA202503242397) AND RIGHT (AALA202503240076) RECIRCULATION FAN FILTERS. PER MM 21-25-01. NO DEFECTS NOTED AT THIS TIME.
